# SDR ABXA070274

- Difficulty date: August 26, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N746AX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 68,786 hours, 32,730 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED SMOKE IN FLIGHT AFTER TAKEOFF.  SUSPECT HIGH PRESSURE VALVE STAYED OPEN WHEN COMMANDED TO CLOSE.  VERIFIED ALL CIRCUIT BREAKERS TO BE NORMAL (NOT POPPED OUT).  RAN ENGINE UP, NO ODOR PRESENT AS PER B767 AMM 71-00-00.
